# SDR AALA201807319009

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 41,844 hours, 19,312 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN RT ELEVATOR NR 4 HINGE FITTING BEARING.  REPLACED THE HINGE  FITTING IAW AMM 55-16-42
